# SDR TRAX200700167

- Difficulty date: February 4, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 11,897 hours, 9,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE BOTTOM SIDE OF SEAL RAIL BEAM RBL 27.0 BETWEEN FLOORBEAMS FS 559.00+112 AND FS 574.00 AS MARKED.
